# SDR A6WA201643637

- Difficulty date: March 3, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 32,160 hours, 30,806 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Not Reported
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

NOTICED PUDDLE TO THE LT OF RT MAIN GEAR & LT NR 3 TIRE SMOKING.
